MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE
Model Number 900076
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
As per details reported on e-complaint (b)(4) from fs log # (b)(4)."the unit/bottle is leaking." wallach ultra freeze 900076 e-complaint (b)(4).
 
Event or Problem Description
The unit/bottle is leaking.1216677-2023-00031-1 wallach ultra freeze 900076 (b)(4).
 
Additional Manufacturer Narrative
Investigation: review dhr: inspect returned samples.Analysis and findings: complaint (b)(4).Distribution history: the complaint product was manufactured at csi on 12-may-2014 under work order 160420 and sold on 16-may-2014.Manufacturing record review: dhr-160420 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: 28-may-2019 - 92072-leaks-relief device not sealing properly.04-jan-2021 - 95493-trigger broken off.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint unit was returned on a repair.However, based on log 99825 this unit was at csi on 01-feb-2023.Visual evaluation: visual examination of the complaint product revealed no physical damage.It was identified that the bottle returned is a different serial number than the unit returned.The bottle has serial number (b)(6).Functional evaluation: complaint product was functionally evaluated and found not to function properly.Root cause: the root cause of this issue has been attributed to the relief device not sealing properly to allow pressure to build.This is being attributed to normal wear and tear.Correction and/or corrective action: the relief valve was cleaned and adjusted.The unit was tested and found acceptable.The unit was returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further training required at this time.*was the complaint confirmed? yes.

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
WALLACH ULTRA FREEZE
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key16460313
Report Number1216677-2023-00031
Device Sequence Number6459010
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public888937010961
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900076
Device Catalogue Number900076
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown